RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 28, Issue 2(170)  


Characteristic classes of foliations
D. B. Fuchs
3
Coxeter functors and Gabriel's theorem
J. H. Bernstein, I. M. Gel'fand, V. A. Ponomarev
19
Regular Markov processes
E. B. Dynkin
35
Some problems in the theory of simple and multiple trigonometric and orthogonal series
L. V. Zhizhiashvili
65
Iterative methods for elliptic difference equations
R. P. Fedorenko
121
Congruences and modular forms
J.-P. Serre
183
Yurii Vladimirovich Linnik (photo)
Yurii Vladimirovich Linnik (obituary)
I. A. Ibragimov, S. M. Lozinskii, A. V. Malyshev, V. V. Petrov, Yu. V. Prokhorov, N. A. Sapogov, D. K. Faddeev
197
German Fedorovich Laptev (photo)
German Fedorovich Laptev (obituary)
N. M. Ostianu, V. V. Ryzhkov, P. I. Shveikin
215

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
221
Communications of the Moscow Mathematical Society
The density of the spectrum of a Sturm–Liouville operator
V. P. Belogrud', A. G. Kostyuchenko
227
Projective dimension of an abelian group over its ring of endomorphisms
I. V. Bobylev
229
Foundations of algebraic $K$-theory
L. N. Vaserstein
231
A certain ideal in the group ring of a cyclic group
V. M. Galkin
233
Lower bounds of polynomials in several logarithms of algebraic numbers that are near one
A. I. Galochkin
235
Discrete groups with simply connected nonsingular quotient space
O. V. Schwarzman
236
Factorization of functions with values in algebras of multidimensional Toeplitz operators
V. A. Malyshev
237
Infinite-dimensional representations of discrete groups and homotopy invariants of non-simply connected manifolds
A. S. Mishchenko
239
Uniqueness of the generalized Bessel model of representations of simple groups of rank one
M. E. Novodvorskii
241
Construction of the solution of a nonstationary Prandtl system by the line method with respect to time
D. A. Silaev
243
Quasicoherent sheaves
R. B. Treger
245
On the question of the topological classification of rational mappings of the Riemann sphere
M. V. Jakobson
247

Mathematical Events in the USSR
Aleksandr Danilovich Aleksandrov (on his sixtieth birthday)
P. S. Aleksandrov, N. V. Efimov, V. A. Zalgaller, A. V. Pogorelov
249

News
All-Union Symposium on Differential and Integral Equations
B. A. Aliev, D. Murtazaev
255
All-Union Conference on Urgent Questions of Number Theory
A. K. Atakhodzhaev, Kh. N. Narzullaev, A. G. Postnikov, S. B. Stechkin
258
Conference on Geometry in Samarkand
A. Khatipov
262

Reviews and Bibliography
Galchenkova R. I., Lumiste Yu. G., Lumiste Yu. G., Ozkhigova E. P., Pogrebysskii I. B., Ferdinand Minding (1806–1885) (review)
Yu. M. Gaiduk
264
New books abroad. Ser. A (review)
A. M. Yaglom
268
New books on mathematics
L. P. Kalinina
269
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019